Scientists have named the signs of anaphylaxis shock – accelerated allergic hypersensitivity of the body to the administration of drugs. These include itching, vomiting, sudden chest pain, respiratory arrest, pallor, and other symptoms.
Image taken from: torange.biz.ru
Anaphylaxis is recognized as a special condition of the body in the form of an immediate reaction to certain drugs. Practice shows that this effect is different in every organism. Anaphylaxis occurs in the form of a persistent allergic reaction, provoking severe consequences. Among the main symptoms, the appearance of itching is called, sometimes urticaria is observed. In some cases, cyanosis and pallor of the face were noted. Patients experience shortness of breath, a stuffy nose, and sneeze. The voice becomes hoarse, breathing becomes quickened and short, an irritating cough occurs, which turns into a deep one.
Upset stomach is sometimes observed, followed by abdominal pain, nausea, vomiting, and diarrhea. Other symptoms include seizures, loss of consciousness, and paresthesia. Patients also complain of pain in the region of the heart, in this case, heart palpitations, bradycardia and tachycardia are recorded.
In some cases, there is complete loss of breath and fainting, preceded by a metallic taste in the mouth and a sharp drop in pressure. An exacerbation of an existing cardiovascular disease is also possible.